How The Birth Control Pill Affects Your Libido [VIDEO]

Contributor
Sex, Self

Why does going on the Pill mean decreased sexual desire for so many women?

 

View more Picking the Right Pill Videos from Sex.HealthGuru.com

If you're experiencing a lower libido as a result of going on the Pill, you're not alone. Recent studies reveal that 40 percent of all women who take the Pill on a regular basis have a lower sex drive. Dr. Yvonne K. Fulbright of Health Guru explains step-by-step the relationship between the Pill and the hormones released by the female body, including testosterone, and how that affects your disinterest in sexual activity.

More Juicy Content From YourTango:

Author
Contributor

Expert advice

If you keep finding yourself in heartbreaking, dead end relationships, listen up.
Several key behaviors stand out in order to help couples create a healthy relationship.
It seems like you can't do anything right.

Explore YourTango